# SDR SWAA2024011841902

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 21,914 hours, 10,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - L1 DOOR SLIDE GIRT BAR AFT HOLDER BRACKET LOOSE<[01] ADJUSTED PASSENGER CABIN - L1 DOOR SLIDE GIRT BAR AFT HOLDER BRACKET PER SRM 51-40-02
